# SDR DALA2023012500630

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Corroded
- Location: Lav Ser Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CORROSION ON INNER SKIN AT FWD LAV SERVICE ACCESS DOOR 119AL (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00032: LAVATORY SERVICE ACCESS DOOR WAS REPLACED PER B-757-200 SRM. (2597720)
